# SDR HEEA082481

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,571 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Elbow
- Part number: 7625101102105
- Condition: Deteriorated
- Location: Emergency Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELBOW ON EMERGENCY FLOAT IS DETERIORATED.
